# SDR USAABB04010

- Difficulty date: January 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Rows 23 & 33
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 23 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES.  (M)
